# SDR CALA2023101703098

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 69,366 hours, 28,961 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP MISSING ENGINEERING ADVISED. COMPLIED WITH DEFERRAL AS REQUIRED COMPLIED WITH DEFERRAL AS REQUIRED DISPATCH DESK: 24 NAME: ZR DATE: 15-OCT-23- FUEL CAP MISSING REPLACED FUEL CAP AS PER AMM 28-25-00-440-003-A. NO DEFECTS OK TO CONTINUE.
